# SDR BAQA093306

- Difficulty date: March 5, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N584AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 211 hours
- Engine: Pwa PW206B
- System (JASC): 3120 · Independent Instruments
- Part: Compass
- Part number: MC7004NVG
- Part serial: 43719
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 212 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

20 DEGREE DEVIATION OF ACTUAL POSITION. REPLACED WITH SERVICEABLE UNIT.  03/09/2004
